Top answers from doctors based on your search:
methamphetamine hair loss grow back
A 40-year-old member asked:
31 years experience Dermatology
Telogen effluvium: Because acute telogen effluvium is a reactive process, which resolves spontaneously, treatment usually is limited to reassurance. Any reversible cause ... Read More
A 29-year-old male asked:
29 years experience Podiatry
Just ask perscriber: you probally ask the Dr. that prescribed it.
A 30-year-old female asked:
37 years experience Internal Medicine
No guarantees.: The links below will give u useful info about non traditional ways of treating hair loss. This is the price we pay for getting younger! http://www.Liv ... Read More
Specializes in Family Medicine
Normally reversible: Isotretinoin induced hair loss is normally reversible if you stop using the drug. However you should have a full evaluation because it is possible th ... Read More
A 25-year-old male asked:
12 years experience Podiatry
Hair loss: can be genetic or can be a sign of hormone imbalance. You should see your doctor for a check-up and possibly lab work which will determine the best c ... Read More
A 20-year-old male asked:
42 years experience Dermatology
Please see: Please see your dermatologist for evaluation and to discuss treatment options. There are several causes of hair loss.
A 34-year-old member asked:
Specializes in Plastic Surgery
Hair implantation: Well performed implantation can provide reasonably good coverage . There may be loss of few grafts immediately following the proccedure.
A 37-year-old member asked:
24 years experience Psychiatry
The size may become: Smaller if you lose weight.
A 28-year-old male asked:
24 years experience Pediatrics
Hair loss: You don't usually have hair loss from this so need more information and examination
A 18-year-old male asked:
22 years experience Dermatology
Generally yes.: Seborrheic dermatitis is an inflammatory condition that is thought to be due to a ubiquitous yeast called pityrosporum ovale. Flares of seb derm are ... Read More
A 27-year-old male asked:
56 years experience Dermatology
See a dermatologist: First you need to make an attempt to define the condition. Hair loss is not likely because of Lithium. There is probably another cause. How much hair ... Read More
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!